Doctor insights on:
Herbal Treatment For Pupil Dilation In Response To Light
First week of 4 drug TB treatment for ocular TB. Started to see eye floaters in left eye which have more infectious activity. Is this expected?
Opthalmology: Floaters are collagen fiber proteins floating in the vitreous effect the amount of light that hits the retina. Most of the time floaters are no concern to medical health. But, sudden increases in numbers of floaters especially when accompanied by flashes of light or vision loss on one side should be seen by ophthalmology immediately. Retinal detachment, Retinal tear or bleeding may be occurring. ...Read more
Data is not yet in: Anti-oxidants and nitric oxide agents are being investigated for lowering the intra-ocular pressures in glaucoma. Although some studies have been promising, there are others that call the agents into question. Bottom line, definitive research has not been completed as of this date, 2017. ...Read moreSee 1 more doctor answer
What's an effective way for the patient (htn) to counteract the fight or flight reflex before a medical visit when patient has white coat syndrome?
Looking for doc in eastern va to work with and move from mono-therapy trt to include hcg. Sub-optimal response to gel so far (tt mid 300's). ?
Is there any significance to the sequence in which i take eye drops for glaucoma? I use cospot, alphagan-p and xalatan (latanoprost). Thanks.
Yes: Your treating md will advise you, but a common practice is to use your cosopt™ and alphagan™ twice per day. You should wait at least 5' between eye drop instillation and also apply pressure to the inner corner of your eyelid for one minute. A twice/day regimen is ideally 12 hrs apart. Also, it does not matter the order. Xalatan™ is instilled generally close to bedtime by the same technique. ...Read moreSee 2 more doctor answers
Want to stop using eye drops and try laser treatment for glaucoma. Which is the preferred treatment - slt or alt?
Whats done for refractory chemo vomiting that doesn't respond to a cocktail of antiemetics? Is the next step deep sedation to calm the vomiting center
Many drugs, can help: If you tell us the names of the antiemetic drug cocktail given so far, we can suggest some add on drugs. One drug that can help is marinol(not often used) and another one to use is Compazine (prochlorperazine) in high doses. Either of these would help. Sedation is also important but they may have already use Ativan which is another good drug when regular antiemetics fail. ...Read more
I jus wanted to know that can pilocarpine be used alternatively with atropine to break the adherence of iris to lens in case of iridocyclitis?
Is there any risk to carry out enhancement surgery 14 days post custom laisik to both eyes to enhance the contrast of my vision?
Yes: All surgical procedures carry with them a degree of risk. Lasik enhancements are quite safe but do have risks associated with them, including infection, folds in flap and ingrowth of epithelial cells. In most cases, enhancements are not so soon after the initial surgery, as one has to wait for the initial surgery to fully heal and your prescription to stabilize. ...Read more
Is the drug veinity prescription for various vein and spider veins effective this medication is suppose to remove various veins in three months
Unrealistic.: The cause of varicose veins and, frequently, a contributing factor to spider veins is a malfunction of the valves of the saphenous system of veins or other significant veins. Added to this are genetics, pregnancies, aging sun exposure and trauma. So it seems unrealistic to think that taking a pill will reverse all of this. If you have a vein problem, see a vein specialist. ...Read moreSee 2 more doctor answers
Blurred vision due to cornea infection. Treating with antiviral drops. What is the chance for the infection to leave scar for chronic blurred vision?
Depends: If this is your first infection you may not end up with scarring. Please continue to follow up with your eye md and take the medication as prescribed. Sometimes, despite the best treatment, you can end up with scarring that affects vision. Every time there is a recurrence the chance for scarring increases. ...Read moreSee 1 more doctor answer
Isn't there an added drop, after the dilation drop, that will decrease the adjustment waiting period following a routine eye exam? What is it called?
Dilated pupils: There was a drop called 'rev-eyes' that would help reverse pupil dilation. I'm not sure if it's available anymore since it burned a lot and wasn't that effective. One alternative is to ask your eye doctor to use weaker strength dilating drops at your exams. Sometimes those will wear off more quickly. ...Read moreSee 1 more doctor answer
Regarding the treatment of vestibular migraines; overtime does an ssri become less effective due to tolerance and a switch to a tca become necessary?
Use both cautiously.: Vestibular migraines is a variant of migraine in general accompanied b dizziness especially when moving and sometimes voices seem muffled. Ssri's are effective . If the medications are less effective, you may ask your doctor to bump the dosage up or use a tricyclic in conjunction with the ssri instead of changing the medication all together. ...Read moreSee 1 more doctor answer
Two parts of same: The iris, the muscle that opens and closes is the reason the pupil exists as the opening in the middle of the iris. Aside from protecting the eye from bright light, the opening assists in focusing as a narrow pupil gives a slightly sharper image. The iris structure shields the back of the eye from too much light. ...Read more
If a MD presses on the eyes to induce vagal response, can it cause damage in a person with ocular hypertension?
Probably Not: I agree with Dr. Fishburn. Carotid massage or eye massage is no longer in vogue for treatment of PAT and other superventricular tachycardia. Pharmacological intervention is more controllable. Trying to induce an oculocardiac reflex is VERY unreliable. I do not think the short duration pulses of higher intraocular pressure would make untreated ocular hypertension advance to actual glaucoma. ...Read moreSee 1 more doctor answer
Does modafinil cause adverse reaction to a glaucoma patient who is on treatment with Xalatan (latanoprost) and timolol?
If mother is resistant to eye drops and laser treatment for glaucoma, what is prognosis for daughter with glaucoma in stopping vision loss?
Hypocalcemia: A complete list of the symptoms of hypocalcemia (h) can be found at this link: http://www.Clevelandclinicmeded.Com/medicalpubs/diseasemanagement/endocrinology/hypocalcemia/. Pupil dilation and and a sluggish pupil are not some of the symptoms of h. ...Read moreSee 1 more doctor answer
Yes.: This can be either due to the drops that the doctor uses in each eye or due to a difference in each iris of the person who is being dilated. The doctor may use a stronger combination of drops in one eye resulting in uneven pupil dilation. The iris of one eye may have an anatomical difference in its make-up that is either congenital or acquired (trauma) that could lead to uneven pupil dilation. ...Read more
Drugs: Drugs.Get a more detailed answer ›
Yes.: It is common, expected and practically universal. Your pupil is dilated by the eye doctor in order to be able to get a better and more complete view of the back internal structures of your eye (retina, macula, optic nerve). The drug induced dilation temporarily paralyzes the muscles in the iris & ciliary body that one uses to properly focus resulting in temporary blurred vision mostly at near. ...Read more
Yes.: Drug induced pupil dilation generally lasts roughly 3 to 4 hours where the patient is blurred for reading but generally can still see well at distance. Some eyes are more sensitive to the dilating drops, especially lighter colored eyes that have less melanin pigment. In these eyes the dilation may last several hours and even have a lingering effect into the next day. ...Read more
No.: Lack of sexual activity or excess sexual activity will have no effect on the normal, daily, stable size of your eye's pupil. Your eye's pupil may become dilated during sex if you are engaging in the activity in a dimly lit room as a normal reaction to the eye needing more light to enter the eye and impact the retina for one to see. Lack of sex may make you a poor "pupil" of sex however. ...Read more
- Talk to a doctor live online for free
- Pupil dilation in response to light
- Remedies for pupil dilation in response to light
- Normal pupil response to light
- Ask a doctor a question free online
- Herbal treatment for light periods
- What are the causes of dilation of pupils?
- Eye drops for pupil dilation
- Occasional pupil dilation
- Talk to a pharmacologist online for free